MAUDE Adverse Event Report: CROSSROADS EXTREMITY SYSTEMS MOTOBAND CP IMPLANT SYSTEM; PLATE, FIXATION, BONE

CROSSROADS EXTREMITY SYSTEMS MOTOBAND CP IMPLANT SYSTEM; PLATE, FIXATION, BONE
Model Number Implant, 3.5mm x 36mm Anti-Drift Bolt
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code Malunion of Bone (4529)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The reporter states that the surgeon has 2 dynabunion patients ((b)(6)) undergoing evaluation for potential non-unions.The investigator contacted the surgeon to retrieve more information related to the alleged complaint and has not received a reply.Part numbers, lot numbers, and final prognosis is unknown at this time.No further information has been received at this time.It is unknown if patients experienced non-union; thus, the complaint has not been confirmed.
 
Event or Problem Description

Brand Name
MOTOBAND CP IMPLANT SYSTEM
Common Device Name
PLATE, FIXATION, BONE
Manufacturer (Section D)
CROSSROADS EXTREMITY SYSTEMS
6423 shelby view dr.
suite 101
memphis TN 38134
Manufacturer Contact
6423 shelby view dr.
suite 101
memphis, TN 38134
9012218406
MDR Report Key15501617
Report Number3020584246-2022-00058
Device Sequence Number14773767
Product Code HRS
UDI-Device Identifier00815432028825
UDI-Public00815432028825
Combination Product (Y/N)N
PMA/510(K) Number
K193452
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/28/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberImplant, 3.5mm x 36mm Anti-Drift Bolt
Device Catalogue Number15LP-3536
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/13/2022
Initial Report FDA Received Date09/29/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown